Vyvanse free trial

Common Questions and Answers about Vyvanse free trial

vyvanse

I recently had to switch my add meds from adderall xr to vyvanse and I am on day 2 and I feel like I havnt taken anything. I am extremely tired, have anxiety with everything going on around me at once, and I cant concentrate at all, I walked around my kitchen for 15 minutes not knowing why i wass but knew there was a reason then finally got my car keys that i was needing to get in the first place. Is this normal?
And he just could not function. I was wondering about Vyvanse or Focalin XR what is actualy know about the benefits ( if any) for treating someone with ADHD & ODD. Any imput would be helpful.
I know that I cannot, even with the $50 coupon from the company there is no way it's possible for my family. I thanked God for the 30 day free trial. The change in my son when he started was amazing. He was able to concentrate on learning things that I feared he was gonna have to have special classes for. For the first time, he was counting to 10 without any help. Before taking meds we couldn't get him to count to 5 without someone telling him the numbers.
All of these tasks in my mind made me feel very scatterbrained, which I incorrectly thought was caused by the Vyvanse. After being on Vyvanse for about 8-9 months, I decided to stop (still continued on the Lexapro). After a few months, I noticed that I would still occasionally get scatterbrained in the same types of situations, which proved that it was not caused by the Vyvanse.
I mentioned that my daughter seemed just as inattentive as before, if not more so. I received a free month's trial of Vyvanse, along with a mild antidepressant-she also has a bedwetting issue, and Doc says it might help. I haven't started her on it yet. Want to do some research first. Hopefully this combination gets us on a new path. Doc said to take it easy on her for right now, let the meds start to take affect, and then start working with her again. I'll let everyone know how it goes...
At one point, my TSH was out-of-range a little in hypo, but on retesting, it returned to normal. Up-to-date tests show my TSH, Free T4, Free T3, and the antibodies, are all normal. I'm one that is on the sensitive side, and I didn't learn a lot of life lessons, and coping skills, so I'm more vulnerable to stress, even a little, especially emotional. I'm living a very calm, joyful life now. Yet, the fatigue continues.
Thankfully since starting vyvanse a few weeks ago, I can now contrast how I act and feel. So really what I am hoping is for other people to help me figure out what I'm feeling and give over accurate descriptions to the doc. Vyvanse 40mg started at 20mg first week, 2nd week 30mg, now 40mg. I feel more focused and able to work for longer periods of time.
He says that the other kids are saying things to him and the teachers states she has not heard any of it. With the Vyvanse he does not have the crash at night like he did with the Daytrana but he is WIDE open. Is there a medication out ther that might be another alternative. How about Stretara or Concerta? Any and All input is greatly appreciated.
My TSH, Free T3 and Free T4 were all in normal range. I also had normal antibodies. My TSH and FT4 was checked within a month or so, and I believe that was normal. Results: http://www.medhelp.org/posts/Thyroid-Disorders/New-lab-results-from-4-13-10/show/1230498 Does anyone here know about adrenal exhaustion?
i take prozac, abilify, xanax, and vyvanse (for adhd). just keep trying and pray if you believe in god, it helps me and couldn't hurt anyway.
My doc suggested waiting for a clinical trial to re-treat but I'm not so sure its a great idea given my current functional capacity. Anybody out there with similar lingering effects from drugs? I'm afraid I may never be able to work again...
//www.addadhdblog.com/does-vyvanse-work/#bc4c and http://www.addadhdblog.com/vyvanse-dosage-how-to-get-the-right-dose/#c987e. Both sites are by Dr. Kenny Handelman, I like his stuff.
Hi jlee, I want to join Tuck in Welcoming you to the PM Forum!! I'm so glad that you found us here. Like you, we are all CP (Chronic Pain) Patients and we try desperately to help each other with whatever is causing us pain. You will fit in here beautifully, and I hope that we can be of help to you. As usual, Tuck hit it "right on the head" about everything. I, too, have gone back and read most of your posts, and you have really "been through the mill", so to speak.
routine - find another doctor fast. In fact, sometimes it takes some trial and error to find the right med as they also do things differently. So having the courage to experiment is also important. There are some interesting comments from both sides of the medication fence in this link - http://www.medhelp.org/posts/ADD---ADHD/How-long-before-seeing-meds-work-for-ADD-ADHD/show/1074551#post_7381430 Also this site has lots of good posts on the subject - http://www.additudemag.
Also, after treatment your doctors will be able to rule out Hepatitis C and focus on possible other causes. Interferon Free Treatment for 1a's is in clinical trials as we speak. Your are at a stage where you can wait for better treatment if you choose to do so. Do you take some for depression? Having hepatitis C can make you very depressed mentally and physically. If your not taking anything maybe you should. Give yourself some relief and hope that the best is yet to come.
Much of the biological activity in the body is dependent on free T3 and free T4 (free meaning not bound up by protein). Free T3 is the most important because it is four times as potent as free T4, and correlates best with hypo symptoms. If I were in your shoes, I would try to get the doctor to treat you by testing and adjusting free T3 and free T4 levels as required to alleviate symptoms and get you into what I call the "sweet spot", by which I mean neither hypo nor hyper symptoms.
I am not pro medication. That is why I struggle with my 5 year old everyday...and it breaks my heart to see the frustration on his teachers face. That being said..I still can not medicate him. I do however, find it pretty pathetic that some would come into this forum and ridicule any parent who chooses that option. I do not believe it is a lazy parent or lack of parenting. Every child is different and when you come in here and totally disrespect a mother and a child for midicating...
I was in a PhaseIIb trial with a drug that looked promising to many and it got disbanded part way through that trial. The number of people in a trial is very small when a drug is first being investigated and increases as you go along. The orals look good but we're not there yet. In the meantime, there are people who won't be able to wait until the orals and people who want to treat and get it done.
Lexapro has helped me a LOT over the last several months and has been symptom-free. But I am past what was causing me to be depressed. (Unless maybe my brain is just naturally lacking in serotonin or something.) So please - if ANYONE out there has had good results from coming off Lexapro, PLEASE let me know!!! And also let me know what method you followed. Thanks!
I think that is what got the ball rolling in my case. At least the future for treatment looks promising with Interferon-free meds. I encourage people to treat even though I understand the risks of the meds. I was skimming through some pamphlet while waiting for the doctor and I was surprised to see the black box warning right on the cover. I don't remember it being that apparent the first time I treated. I don't know. Maybe I just didn't pay attention. I just wanted the virus gone I guess.
I realize that everyone is different and our bodies handle medication quite differently than others, but I'd recommend everyone to give this medicine a shot- what else have you got to lose? If it works, living an (almost) pain free life would be worth it. I know it is for me!
I Sympathise with you opiods are a great antidepressent at times, beats any ssri med ive tried in the past, that's what worrys me too about being free of opiods, Paws syndrome lingering on for a year would drive anyone nuts but what choice is there? hopefully it will pass have you tried exercise to raise them endorphines up? diet etc , i guess eventually you will feel normal again.
My wife decided 2 month ago to go cold turkey after taking 90mg of Adderall a day for the past 4 yrs. She says she doesn’t need help but she snaps on me and are family for little to no reason. The smallest little thing sends her into a rage cursing, yelling, throwing things across the room, even once becoming physically violent towards me. She's been going out and buying things, lying and sneaking to go out with her friends to the bar.
I was already on Wellbutrin 150 mg twice a day and a diet, by the way,and struggling with depression over my weight. Two years later, I am at 200 mg per day of Topomax, headache free with no change in the flavor that I can apprciate. I am also wearing a size 6 working to a size 4. One caution. If you have anorexic tendencies, as I do, be very careful. I forget to eat, don't want to eat, strive for that smaller size, although everyone tells me that that is enough weight loss.
Actually my constipation started about two years ago, and comes and goes. But I have been free for about 6 months. Prior to two years ago I never had constipation before.
even if it does test negative but u have some of the symptoms be persistent and tell the doctor that and maybe go see a specialist b/c regular docs do not have the knowledge about lymes..... maybe even suggest them to put u on an antibiotic trial if it comes back negative. and if after u start taking the antibiotics ur symptoms become worse - GREAT!!! thats a good sign that u do have lymes.... when u have lymes and u start the antibiotics - it gets worse before it gets better.
MedHelp Health Answers